FDA Warns of Potential Danger from Gadolinium in MRIs

FDA warns of potential danger from Gadolinium in MRIs.

AN ARTICLE PUBLISHED BY THE NATIONAL VACCINE INFORMATION CENTER.

MRIs are a common medical procedure. However, there is one potentially dangerous element in them and everyone needs to know about it. It’s called gadolinium. It’s a metallic substance used in contrast dyes and patients ingest it to make the results easier to read. It’s also potentially toxic. Gadolinium can stay in your system, causing symptoms like pain in the joints, hair loss, skin lesions, tinnitus, muscle weakness, balance problems and cognitive issues.

Leave a Reply

Your email address will not be published. Required fields are marked *

Juneva Health Your health and wellness is our passion!
Need Help? Have Questions or Feedback? We love to hear from you.
Send
>
Subscribe To Our Newsletter

Subscribe To Our Newsletter

Join our mailing list to receive the latest news and updates from our team.

You have Successfully Subscribed!

Pin It on Pinterest

Share This

Share this post with your friends!